Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 12.

Articolo di rivista Cerone V.; Piga D.; Regruto D. (2015)
Characteristic polynomial assignment for plants with semialgebraic uncertainty: A robust diophantine equation approach. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 25 n. 16, pp. 2911-2921. - ISSN 1099-1239 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 0
[img]

Articolo di rivista Canale M.; Fagiano L.; Signorile M.C. (2014)
Nonlinear model predictive control from data: a set membership approach. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 24 n. 1, pp. 123-139. - ISSN 1049-8923
Web of Science: 3 - Scopus: 3
[img]
Preview
[img]

Articolo di rivista Novara C.; Canale M.; Milanese M.; Signorile M.C. (2014)
Set membership inversion and robust control from data of nonlinear systems. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 24 n. 18, pp. 3170-3195. - ISSN 1049-8923 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 4
[img]

Articolo di rivista Cerone V.; Piga D.; Regruto D. (2013)
Bounding the parameters of block-structured nonlinear feedback systems. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 23 n. 1, pp. 33-47. - ISSN 1049-8923
Web of Science: 5 - Scopus: 2

Articolo di rivista Bacciotti, Andrea (2013)
Stability control and recurrent switching rules. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 23 n. 6, pp. 663-680. - ISSN 1049-8923 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Novara C.; Milanese M.; Bitar E.; Poolla K. (2012)
The Filter Design From Data (FD2) Problem: Parametric-Statistical Approach. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 22, pp. 1853-1872. - ISSN 1049-8923 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 7
[img]

Articolo di rivista Frasca P.; Carli R; Fagnani F; Zampieri S (2009)
Average consensus on networks with quantizedcommunication. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 19, pp. 1787-1816. - ISSN 1049-8923
Web of Science: 109 - Scopus: 139

Articolo di rivista Calafiore G.C.; F. Dabbene (2009)
Observer Design with Guaranteed RMS Gain for Discrete-Time LPV Systems with Markovian Jumps. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 19, pp. 676-691. - ISSN 1049-8923 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 4
[img]

Articolo di rivista Canale M. (2004)
Robust control from data in presence of input saturation. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 14, pp. 983-997. - ISSN 1049-8923
Web of Science: 11 - Scopus: 13

Articolo di rivista Malan S.; Milanese M.; Regruto D.; Taragna M. (2004)
Robust control from data via uncertainty model sets identification. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 14, pp. 945-957. - ISSN 1049-8923 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 10
[img]

Articolo di rivista Bacciotti A. (1998)
EXTERNAL STABILIZABILITY OF NONLINEAR SYSTEMS WITH SOME APPLICATIONS. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 8, pp. 1-10. - ISSN 1049-8923
Web of Science: 1 - Scopus: 3

Articolo di rivista Fagiano L., Milanese M., Piga D.
Optimization of Airborne Wind Energy generators. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL. - ISSN 1049-8923 (In stampa)
Web of Science: 31 - Scopus: 48

Questa lista è stata generata il Fri Nov 17 08:09:34 2017 CET.